# SDR AWXA200300015

- Difficulty date: January 6, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 39,362 hours, 18,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 0249
- Condition: Discharged
- Location: Escape Slide
- Part time: 40,999 hours, 18,515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED A RED CAUTION LIGHT ON CIDS PANEL. MAINTENANCE PLACED LT OVERWING SLIDE ON MEL 25-60-05, COND. 2 SLIDE BOTTLE PRESSURE INOPERATIVE. SLIDE BOTTLE PRESSURE WAS VERIFIED IN THE GREEN AND AIRCRAFT DEPARTED AS SCHEDULED. UPON RETURN TO PHX MAINTENANCE REMOVED AND REPLACED THE LT OVERWING SLIDE BOTTLE IAW AMM 25-62-46-401, OPERATIONAL CHECK WAS GOOD. **SUPP** VENDOR TEARDOWN OF RESERVOIR ASSEMBLY S/N C0249 CONFIRMED FAILURE OF UNIT. REPLACED 7 EACH O-RING SEALS, BACK UP RING PN 1002-0030-008, SEAT BALL P/N B14246-1, FUSIBLE PLUG PN B13984-3, PULLEY P/N B42013-1, AND CYLINDER P/N 64236-3.
